Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 1, Pages 37–63 (Mi aa1316)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Stability estimates for recovering the potential by the impedance boundary map

M. I. Isaevab, R. G. Novikovca

a Centre de Mathématiques Appliquées, Ecole Polytechnique, Palaiseau, France
b Moscow Institute of Physics and Technology, Dolgoprudnyi, Russia
c Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS, Moscow, Russia
Full-text PDF (311 kB) Citations (3)
References:
Received: 01.06.2012
English version:
St. Petersburg Mathematical Journal, 2014, Volume 25, Issue 1, Pages 23–41
DOI: https://doi.org/10.1090/S1061-0022-2013-01278-7
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: M. I. Isaev, R. G. Novikov, “Stability estimates for recovering the potential by the impedance boundary map”, Algebra i Analiz, 25:1 (2013), 37–63; St. Petersburg Math. J., 25:1 (2014), 23–41
Citation in format AMSBIB
\Bibitem{IsaNov13}
\by M.~I.~Isaev, R.~G.~Novikov
\paper Stability estimates for recovering the potential by the impedance boundary map
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 1
\pages 37--63
\mathnet{http://mi.mathnet.ru/aa1316}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3113427}
\zmath{https://zbmath.org/?q=an:1285.35006}
\elib{https://elibrary.ru/item.asp?id=20730190}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 1
\pages 23--41
\crossref{https://doi.org/10.1090/S1061-0022-2013-01278-7}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000343073800002}
Linking options:
  • https://www.mathnet.ru/eng/aa1316
  • https://www.mathnet.ru/eng/aa/v25/i1/p37
  • This publication is cited in the following 3 articles:
    1. Garcia-Ferrero M.A., Rueland A., Zaton W., “Runge Approximation and Stability Improvement For a Partial Data Calderon Problem For the Acoustic Helmholtz Equation”, Inverse Probl. Imaging, 16:1 (2022), 251  crossref  mathscinet  isi
    2. M. Santacesaria, “A Hölder-logarithmic stability estimate for an inverse problem in two dimensions”, J. Inverse Ill-Posed Probl., 23:1 (2015), 51–73  crossref  mathscinet  zmath  isi  elib  scopus
    3. M. I. Isaev, R. G. Novikov, “Effectivized Hölder-logarithmic stability estimates for the Gel'fand inverse problem”, Inverse Problems, 30:9 (2014), 095006, 18 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:536
    Full-text PDF :132
    References:81
    First page:33
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025